# SDR CA090313004

- Difficulty date: March 10, 2009
- Submitted: April 9, 2009
- Operation: General aviation
- Make and model: Cvac 340CVAC
- Aircraft time: 71,411 hours
- Engine: Allsn 501D13D
- Propeller: Allsn A6441FN606
- System (JASC): 6110 · Propeller Assembly
- Part: Blade
- Part number: A6441FN606
- Condition: Unserviceable
- Location: Propeller
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PROP BLADE CUFF DAMAGED, LARGE CHUNK FOUND MISSING (8 INCH BY 8 INCH) AND DE-ICE BOOT DE-LAMINATED. ON PREVIOUS FLIGHT PILOT REPORTED - DE-ICE SELECTED ON PROP DE-ICE AMMETER PEGGED FULL DEFLECTION WHEN SAID BLADE SEQUENCED. UPON INSPECTION OF THE AFT SIDE OF THE PROP REGULATOR MAINTENANCE FOUND ADEL CLAMP RUBBER MISSING AND CUTTING INTO BLADE DE-ICE BOOT POWER WIRE, CAUSING MASSIVE SHORT TO GROUND. THIS CAUSED STRUCTURAL FAILURE OF THE CUFF MATERIAL. FLEET CAMPAIGN DIRECTIVE HAS BEEN INITIATED TO INSPECT ALL ADEL CLAMPS FOR INTEGRITY.
